On the stability of difference schemes for linear ordinary differential equations
Doklady Akademii Nauk, Tome 224 (1975) no. 4, pp. 748-751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_4_a1,
author = {N. N. Gudovi\v{c}},
title = {On the stability of difference schemes for linear ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {748--751},
year = {1975},
volume = {224},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_4_a1/}
}
N. N. Gudovič. On the stability of difference schemes for linear ordinary differential equations. Doklady Akademii Nauk, Tome 224 (1975) no. 4, pp. 748-751. http://geodesic.mathdoc.fr/item/DAN_1975_224_4_a1/